Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dakiramir

10% again

Recommended Posts

sorry for the last seemingly pointless message guys seein as its already been covered, right, just wondering, ive just got BP 10% seeing as thats currently all thats available 2 me, used it a few times now and each time it stings a fair bit wen i put it on but then dies down and its fine, is this normal, just wondering, really dont wanna make anything worse, kinda curious tho cos i used Zineryt before this and that stang wen i first applied it until my skin got used 2 it, kinda comforting tho cos it actually felt like it was working and it did, had babysoft normal guy skin for almost six months, but a few days ago my skin really built up a resistance to its affects and im on my way bk 2 square 1, just hoping that the stinging is normal?????

Share this post


Link to post
Share on other sites

The same thing always happens to me and i beat it every time! I switch to SA gel for a while instead, (which i truly believe is not as good, but it works) then when i run out of that i switch back to BP and put on a good amount for the first application and it kicks right in again, hope it works.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×